Feedback on Retin-A Side Effects and Usage, page 93
If you’ve used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
I have molluscum on my penis and I went to a dermatologist for it. I was prescribed Aldara originally, but it didn’t seem to work so i was the given Retin-A. I was told to use it once a week, but I misunderstood and used it everyday for a week. Eventually it left my skin red, burned, itchy, sore and it seems like the molluscum is larger. Also, i’ve been having mild fevers, my testical hurts, chest pains, and diarrhea. I hope this doesn’t leave me with any longterm side effects, or bigger problems.
AskDocWeb: Molluscum is a type of skin infection caused by poxvirus. It is important to know that Molluscum can be spread by any contact between two people-this includes sexual contact. Many, but not all, cases of molluscum in adults are caused by sexual contact. If bumps are found in the genital area, it is a good idea to discuss with a health care provider the possibility that you might have another disease that is spread by sexual contact.
Retin A with Olay regenerist serum?
I hav been using Retin A .05% from last 1 month in night and started using Olay regenerist serum in the morning…pls let me know if I am following the right process….or I need to stop using one for best result..!!
AskDocWeb: If your skin reacts to silicon products then you may want to avoid using Olay Regenerist Serum. It contains cyclopentasiloxane which could make the skin break out almost immediately if you are sensitive to silicon products. Otherwise Olay Regenerist Serum is a fine choice for most skin. For best results, consult with a dermatologist about your particular skin type and condition.
I just started Tretoinin .05% cream–face lift in a tube. I followed the instructions exactly–clean face, pea sized amount, and applied at night before bed. I haven’t had a cold sore in years but I got one in 3 days after my face started to dry and flake. The next issue was that I went to the gym to run on the treadmill and after I started sweating, my face felt like it was on fire. Exact same thing happened again the next day after I ran outside, my face was burning and stinging. I called the pharmacist and he recommended stopping treatment.
Trying to conceive
I’ve been using Retin A for a few months. Before I asked the doctor about this cream I told her that I’ve been trying, & she knew it & still gave me this product, I just found out that this had side effects on getting pregnant & I’ve been trying could this be my cause? How long does this stay in your system?
AskDocWeb: Retin A has a half life of 2 hours so it is completely out of your system within 24 hours. However, the recommended amount of time to discontinue use of Retin-A before trying to conceive varies. Many sources say one month, some say three months and a few say 6 months.
Using Retin-A on chest and back
I started applying Retin-A on my face, chest and back about a week ago every other day. Is it okay to apply the cream on such a big surface? Now there’s red itchy spots on my chest. My face got improved though. Should I stop using it on my chest and back or just wait when these spots go away? Thanks!
AskDocWeb: Some people do get acne on their back and chest but those areas have usually treated differently. Retin-A topical therapy rarely works on the chest. When acne is on the back, never. For the back you will likely need antibiotics to get it under control. For women, birth control pills (Ortho Tri-Cyclen) may also help.
Hi. I’m using retin-a. Can I bleach facial hair? I just bleached my face n when I took it off. My face where I use retin-a became really red. Looked like sun burn. Am I suppose to avoid bleaching when using this cream? Please advise.
AskDocWeb: The information we have says to discontinue retinoids (the active ingredient in Retin-A) 5-7 days before waxing, bleaching, or peels unless otherwise instructed by a dermatologist.
Retin A and thin hair
I’ve been using Retin A for about 25 years and my skin is very good. However, my hair in the last couple of years has become very dry and weak regardless of all the care I give it. I only ever use the best of products but it is to no avail. I’m just starting to wonder if my thin hair has to do with the Retin A as it’s the only thing I’ve consistently used on a nightly basis over the years. Perhaps I’m using too much of it. Does anyone else out there have similar concerns?
I used retin-a for one month. in the beginning i know that it will make my face reddish followed by peeling off, however, by my mistake, i also used it under eye area, resulted to more wrinkles. it is very effective for acne, it dries the acne and the acne marks will be gone gradually while using it. What i need is a cream to remove my under eye wrinkles, so i decided to stop it right now and continue using Cetaphil moisturizing cream alone. i hope it will heal my dried under eye area caused by retin-a. i suggest to use it only for acne area.
Retin-A from Nigeria
I bought retin A 0.05 which was recommended by my doc when I had a very bad acne all over my face, I looked for it in Nigeria which I later got and I purchased two of it and now I have applied it for a month now and there is a lot of changes only but the usual peeling complain thing. My question is please can I use skineal cream in the morning and retin A at night to reduce the peeling and I need. I need recommendation on brown powder to use that woult clog me because then I stop applying brown powder but just white powder.
AskDocWeb: Since we have seen so many scams (literally thousands) involving Nigeria, we are highly skeptical of any product that comes from that country. Please consult with your doc for instructions on the best treatment for your skin.
Exfoliating twice a day
I put retin a on my skin once a day, and it’s peeling so much then i exfoliate very gentle but then my skin burn and sting like theres a wound its so painful to touch and red, it will just go away?
AskDocWeb: Retin-A causes the skin to exfoliate. Then you used another exfoliate on top of that? Wow, that sounds painful. If you stop exfoliating twice a day the pain will go away. Please talk to your doctor or dermatologist about any product you want to use with Retin-A, preferably before trying it.
Report – 91 – 92 – Page 93 – 94 – 95 – 96 – Last Page 100
If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.